The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Reviews for Tri-Sprintec to treat Abnormal Uterine Bleeding
Review by Emma_boker (taken for 1 to 6 months):
I was on these pills for 2 months. From the first week I didn't notice any side effects, but from second week I started bleeding and spotting all the time. In the first month it was very light, second month a little bit more. In the end of the second month, before white pills, it stopped. I had acne before but I went to salon for facials and my skin was almost perfect, but since I started to use pills my skin became worse. Also in the middle of the first month I was just super mad every day, my husband wanted me to stop using them, but then in a few days I came back in my normal mood. I didn't gain weight, at least, and totally I felt fine.
I started taking tri-sprintec because the pharmacy I switched too no longer carried tri-prevfem. My first month was fine no changes. However my second month on the pill my I went through a super tampon! Normally I barley go through a light. My cramps are horrible and I have a headache that just won't quit. My limbo is also way the hell down from where is used to be. The only good knews is my acne is slightly better durning pms. I am completely miserable after I finished this pack I am switching.
My daughter is 16 and was put on this medicine for horrible painful periods and her acne 3 months ago. Acne is clearing up, cramps are not so bad and she's able to stay at school BUT the 1st week of the pack on the 1st pack and 3rd pack, she throws up nonstop all day all week an has upper stomach pain all the time now. She had 2 pills from 1st pack when all this started and dr took her off to see if it was pill. It continued so Dr said it wasnt pill. Now 3 months later it's still going on. Dr has taken blood test, sent her for gallbladder ultrasound, ER did blood test, sent to a gastroentologist and now today had an upper GI and all of these things are normal. She is pitiful and I'm sick of seeing her like this. Anyone else had this issue?
My doctor put me on this birth control 6 weeks after I had my son. I told him my periods are really heavy an the cramping (no lie) felt like I was having really bad contractions. My appointment was on a Monday so he told me to take Sunday and Monday together, and I was already on my period for 3 days so my check up was a little awkward. He told me it would help with my cramps and lighten/shorten my period. Well, the next day my period was just about gone and I had no cramping whatsoever.
I'm 16, almost 17 and I went on this because I had really heavy periods with bad cramps and would pass out regularly.
I've been on this for a little over two weeks and my period hasn't stopped. It was heavy for the first four days and then it became really light. For the last week it's almost like spotting, which has never happened to me before. My breasts hurt really bad. I'm not sure if I've gained or lost weight, because I started dieting right before I went on the pill. So far, I hate the pill, but it's only been a month. I'm hoping the next months will be better than this one.
Review by Anonymous (taken for less than 1 month):
Well, to start off I'm 16 years old and I have very strange/heavy periods so this birth control pill was prescribed to me by my doctor. So far I'm down to my last 4 pills of the first month and I don't have any negative effects from it. My acne before this pill was a bit severe, now its starting to clear up, a lot actually, I haven't had my period yet but I'm assured its on its way, I'm not moody, my cup size went from a C to a D, and I'm almost sure I've actually lost weight! Also, my appetite isn't as strong as it used to be which is strange, I don't eat exactly healthy but I do consume food in smaller portions and I work out a couple of times a week. I'm just very pleased with it right now, girls you should definitely try it.
I switched from Ortho Tri-Cyclen to this and didn't notice a difference. I used to pay $40 a month for my medicine which is hard for a broke college student but now I only pay $8! So worth the switch! The only change in my body I've noticed was my breast getting larger by a whole cup size.
I've been taking Tri-Sprintec for almost a year now, and it does what I started taking it for: regulating things. However, I experience terrible cramps, irritability and mood swings, which I never experienced before I started taking it. I'm sticking with this pill because it keeps my periods short and light, opposite of before I was taking them.
This was my first birth control I was put on. When I started it I absolutely loved it, cleared up my acne and no weight gained. I have always been a light bleeder and only every few months. With this, I started my period on the third week. By the fourth week I was bleeding so heavily I would have to change feminine products every hour, this lasted for three days before I called my doctor. She then had me taking a pill every four hours until it stopped. It made me so sick I had to stop by the fourth day. My period continued for five weeks, not stopping until I switched pills.
In the beginning it worked fine, I was switched to it because Ortho Tri-cyclen was getting costly and some of the other genetics were making me constipated. . .joy. Anyways I have been on Tri-Sprintec for almost a year and it doesn't regulate my periods in fact I seem to be getting periods whenever the heck it please and they last forever. My normal cycle is 3 days and I always knew by
Thursday of the sugar pills it was coming but this pill just doesn't seem to be working. On top of that I'm always nauseated, sometimes I get extremely depressed for no reason. I have panic attacks and just feel horrible at the most random times. I can't wait to switch.
I was put on Tri Sprintec when I started getting my periods every two weeks, and was on it for three months. It fixed my period problem, but I had never had a problem with acne until starting this. My acne got so much worse and would clear up instantly once I started the sugar pills. I went from a D to a DD which is kind of annoying but I didn't gain much weight at least. The worst part, however, was the tenderness in my breasts, it was horrible. Painful to the touch, running or going to the gym was horribly uncomfortable. Just like the acne, during the fourth week on sugar pills the pain disappeared only to return again with a new pack.
I've been on Tri-Sprintec for about 3 weeks now. It definitely has it's pros and cons. First, I'll start by saying that I was put on this pill for abnormal uterine bleeding which came with THE WORST cramps EVER. So, doc prescribed me this and my mood swings have gone, there's no cramps, and the bleeding finally stopped after months. So, I'm assuming it's starting to regulate my cycle. BUT - I am experiencing the nausea and fatigue. I go to school FT and work FT so I seriously hope it ends, because I can't afford to miss either of those important parts of my life. Overall, it does the job as far as the bleeding and mood swings are concerned, but may not be worth the side effects I'm experiencing if they persist much longer.
I was 17 when I started on this pill because I had cysts on my ovaries. This pill is a good pill and not a bad one like a lot of the women are saying. This pill has the same side effects as all the other pills do. Yes, I gained weight at first, but now I am back to my normal size because my body regulated it. The leaflets say you may not feel well the first 1-3 packs. It's because your body has to regulate it!
26 users found this comment helpful.
Like many readers, I too came on to this site before taking my first pill. My story is pretty simple. I've always had very irregular and painful long lasting periods. The last birth control pill I was on was Loestrin 24 and I hated it. I was also on the patch for a year and never had any issues. In fact, I liked it. But my mother started hearing the negative news behind the dose of hormones in it and so I got off of it. I stayed off of them for another year or so and started having the same issues again plus acne. Puerto rico is really humid. So after a week on Tri-Sprintec I love it. I take it at night 8.30pm and sleep like a baby. No complaints what so ever. I've lost weight too. Weird. Stay active, exercise, drink plenty of water. It's worked for me.
12 users found this comment helpful.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment.
Data sources include Micromedex™ (updated Mar 13th, 2014), Cerner Multum™ (updated Apr 15th, 2014), Wolters Kluwer™ (updated Apr 3rd, 2014) and others. To view content sources and attributions, refer to our editorial policy.